MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT; PROSTHESIS, HIP

ZIMMER TMT TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT; PROSTHESIS, HIP
Catalog Number 00489406630
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3005751028 - 2020 - 00058.Concomitant medical product(s): unk liner; unk stem; stryker restoration cup 56 mm part#1235-2-562 lot#g5830067; stryker x3 size 28/56 insert part#1236-2-856 lot#306413; cer option type 1 tpr sleve +6 pe 1 part#650-1068 lot#646880; delta ceramic option head dia2 8 part#650-1055 lot#195030.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.3rd revision op notes dated (b)(6) 2016 demonstrated that the patient was revised due to cup loosening.Same bone loss was identified around femur and acetabulum as what was identified in the previous surgery.Acetabular augment had lost it fixation to the bone and spontaneously de-coupled from the acetabular component.Acetabular component was moving slightly but was not grossly loose.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Legal counsel for patient reported that patient underwent an additional left hip revision arthroplasty approximately 5 months after the previous surgery due to loosening of the acetabular components.No further event information available at the time of this report.

Brand Name
TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10008067
Report Number3005751028-2020-00059
Device Sequence Number2785219
Product Code LPH
UDI-Device Identifier00889024306950
UDI-Public(01)00889024306950
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K042871
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number00489406630
Device Lot Number63020448
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2018
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;